Volume 8, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Borromean surgery formula for the Casson invariant

Jean-Baptiste Meilhan

Algebraic & Geometric Topology 8 (2008) 787–801
Bibliography
1 E Auclair, C Lescop, Clover calculus for homology $3$–spheres via basic algebraic topology, Algebr. Geom. Topol. 5 (2005) 71 MR2135546
2 S Garoufalidis, M Goussarov, M Polyak, Calculus of clovers and finite type invariants of $3$–manifolds, Geom. Topol. 5 (2001) 75 MR1812435
3 M Goussarov, Finite type invariants and $n$–equivalence of $3$–manifolds, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999) 517 MR1715131
4 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
5 J Johannes, A type $2$ polynomial invariant of links derived from the Casson–Walker invariant, J. Knot Theory Ramifications 8 (1999) 491 MR1697385
6 C Lescop, Global surgery formula for the Casson–Walker invariant, Annals of Math. Studies 140, Princeton University Press (1996) MR1372947
7 C Lescop, A sum formula for the Casson–Walker invariant, Invent. Math. 133 (1998) 613 MR1645066
8 G Massuyeau, Spin Borromean surgeries, Trans. Amer. Math. Soc. 355 (2003) 3991 MR1990572
9 S V Matveev, Generalized surgeries of three-dimensional manifolds and representations of homology spheres, Mat. Zametki 42 (1987) 268, 345 MR915115
10 Y Mizuma, On the Casson invariant of Mazur's homology spheres, preprint
11 T Ohtsuki, Finite type invariants of integral homology $3$–spheres, J. Knot Theory Ramifications 5 (1996) 101 MR1373813
12 K Walker, An extension of Casson's invariant, Annals of Math. Studies 126, Princeton University Press (1992) MR1154798